# SDR UALA2011051702432

- Difficulty date: May 16, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 43,200 hours, 5,318 cycles
- Engine: Pwa PW40903
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 10011003
- Part serial: 98
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT START VALVE POSITION DISAGREES WITH COMMANDED POSITION.  ADVISORY MSG01- NOT ACTIVE ENGINE START MODE DEPENDENT; STARTER AIR VALVE (SAV) (L ENG) IS NOT IN COMMANDED POSITION.  DB- ELECTRONIC ENGINE CONTROL (L ENG, CH A) O.K. TO DEFER START VALVE PER MEL 8011B. REVIEWED WITH SAMC.  START VALVE REPLACED.
